# SDR RAIA00207222

- Difficulty date: July 20, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 7,423 hours, 6,563 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 141
- Condition: Bypassing
- Part time: 87,423 hours, 6,563 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5279-MEM- HYDRAULIC SYSTEM #1 OVERHEATED. MAINTENANCE REMOVED AND REPLACED THE #1 BRAKE SHUT OFF VALVE, LK AND OPS CK OK.
